# SDR DALA2016061004500

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AND MISSING FERRULES ON FLOOR PANELS 221FF, 221CF, 22BF, 22LF, 222JF, 222RF, AND 222UF.  SM, CARD 77, ZONE 000.  DAMAGE FERRULES ON FLOOR PANEL NR 222BF, 222RF, 222LF, 222JF, AND 221EF WERE REPLACED IAW DWG NR 9936546 AND ER/A 546544-14, REV. ORIGINAL FLOOR PANELS, NR 222UF AND 221CF WERE FABRICATED IAW DWG 9936546 AND ER/A 546544-14, REV. ORIGINAL ASSOCIATED ER/A 00-546544, ADDED FOR AC 9580.
